A Lévy insurance risk process with tax

Albrecher, Hansjörg; Renaud, Jean-François et Zhou, Xiaowen (2008). « A Lévy insurance risk process with tax ». Journal of Applied Probability, 45(2), pp. 363-375.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (369kB)

Résumé

Using fluctuation theory, we solve the two-sided exit problem and identify the ruin probability for a general spectrally negative Levy risk process with tax payments of a loss-carry-forward type. We study arbitrary moments of the discounted total amount of tax payments and determine the surplus level to start taxation which maximises the expected discounted aggregate income for the tax authority in this model. The results considerably generalise those for the Cramér-Lundberg risk model with tax.

Type: Article de revue scientifique
Mots-clés ou Sujets: Levy process; fluctuation theory; excursion theory; scale functions; insurance risk theory; ruin probability; tax payments
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Jean-François Renaud
Date de dépôt: 05 mai 2016 14:35
Dernière modification: 30 mai 2016 14:40
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8420

Statistiques

Voir les statistiques sur cinq ans...